On p-hyponormal operators

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


In this paper we show that p-hyponormal operators with 0 ∉ σ(|T|r1/2) are subscalar. As a corollary, we get that such operators with rich spectra have non-trivial invariant subspaces.

Original languageEnglish
Pages (from-to)775-780
Number of pages6
JournalProceedings of the American Mathematical Society
Issue number3
StatePublished - 2000


  • Invariant subspaces
  • P-hyponormal
  • Subscalar operators


Dive into the research topics of 'On p-hyponormal operators'. Together they form a unique fingerprint.

Cite this